# SDR HALA2013021300020

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 102,557 hours, 19,320 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE EPR, N1, N2, F/F ALL FLUCTUATE.  CLIMB EPR 1.5 PERCENT, N1 .5 PERCENT, N2 .2 PERCENT, F/F 200LBS LESS IN CRUISE.
